• a
  • a
  • a
  • Adjust text size

birth control

Q&A: Birth Control & Topical Medication

Q. Can rosacea be aggravated by birth control pills?

A. Nothing has been reported in the medical literature indicating that birth control pills may cause rosacea flare-ups. Later in life, however, some women find they develop rosacea during menopause because of the increase in flushing as their bodies undergo hormonal changes.

Subscribe to RSS - birth control

Contact Us

Phone:
1-888-NO-BLUSH
Email:
rosaceas@aol.com
National Rosacea Society
196 James St.
Barrington, IL 60010

Our Mission

The National Rosacea Society is a 501(c)(3) nonprofit organization whose mission is to improve the lives of people with rosacea by raising awareness, providing public health information and supporting medical research on this widespread but little-known disorder. The information the Society provides should not be considered medical advice, nor is it intended to replace

consultation with a qualified physician. The Society does not evaluate, endorse or recommend any particular medications, products, equipment or treatments. Rosacea may vary substantially from one patient to another, and treatment must be tailored by a physician for each individual case. For more information, visit About Us.